# SDR NACA202307070025

- Difficulty date: July 1, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,495 hours, 18,580 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW I/B FLAP O/B AFT FAIRING LOWER SURFACE FOUND CRACK. RHW 2/B FLAP O/B AFT FAIRING LOWER REAIRED AS PER B767-300 SRM 57-53-70-2R-1 TABLE 2 & SRM 51-70-03. REV 122 - APR 15/2023
